# SDR CA000209034

- Difficulty date: January 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 24,777 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 7120001
- Condition: Cracked
- Location: Combust Chamber
- Component: Ge
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED FUEL SMELL IN CABIN AND COCKPIT. PMI CONTACTED REQUESTING OPERATOR FOLLOW-UP. SUPPLEMENTAL SDR TO FOLLOW.  SUPPLIMENTAL SDR RECEIVED SPECIFYING THE FUEL SMELL WAS CAUSED BY A CRACKED COMBUSTION OUTER COWL WHICH DISTURBED THE H.P. COMPRESSOR BLEED AIRFLOW ENOUGH TO MIX WITH RAW FUEL AROUND THE COMBUSTION CHAMBER. THE CONDITION OF THE COMBUSTION CASE WAS DEEMED NORMAL FOR THE ENGINE TIMES ATTAINED.
